MAUDE Adverse Event Report: BIODERM, INC. MENS LIBERTY ACUTE WITH CATHGRIP

BIODERM, INC. MENS LIBERTY ACUTE WITH CATHGRIP
Model Number BIO2102610
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that an uncircumcised male patient had an external urinary drainage system applied to the glans of his penis when the penis and foreskin developed significant edema and fluid overload.The facility reported that the penis appeared with purple blister areas.The urologist evaluated the patient, removed the external urinary drainage system and inserted a #16 silicone foley catheter.The sample was not returned to the manufacturer for evaluation.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that an uncircumcised male patient had an external urinary drainage system applied to his penis when he experienced an adverse event and required a foley catheter.

Brand Name
MENS LIBERTY ACUTE WITH CATHGRIP
Common Device Name
MENS LIBERTY ACUTE WITH CATHGRIP
Manufacturer (Section D)
BIODERM, INC.
12320 73rd court n
largo FL 33773
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key14550613
Report Number1417592-2022-00070
Device Sequence Number6774229
Product Code NOA
UDI-Device Identifier00653599000847
UDI-Public00653599000847
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO2102610
Device Catalogue NumberBIO2102610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale